# SDR DALA2019041002372

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 74,378 hours, 56,013 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR GOES OFF NON STOP. REMOVED AND REINSTALLED NO LUCK. REMOVED AND REPLACED LT AFT LAV. SMOKE DETECTOR PER MD88 IPC 25-41 OPS CHECK GOOD. (LP5058316)
